BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Multiplicity of solutions of Dirichlet problems associated with second order equations in R^2

Participants in the publication
F. Dalbono (Author)
C. Rebelo (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0013-0915

Volume
52
Number
3

Starting page
569
Last page
581

Document Identifiers
DOI - https://doi.org/10.1017/S0013091506000897


Export

APA
F. Dalbono, C. Rebelo, (2009). Multiplicity of solutions of Dirichlet problems associated with second order equations in R^2. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 52, 569-581. ISSN 0013-0915. eISSN .

IEEE
F. Dalbono, C. Rebelo, "Multiplicity of solutions of Dirichlet problems associated with second order equations in R^2" in PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 52, pp. 569-581, 2009. 10.1017/S0013091506000897

BIBTEX
@article{22080, author = {F. Dalbono and C. Rebelo}, title = {Multiplicity of solutions of Dirichlet problems associated with second order equations in R^2}, journal = {PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY}, year = 2009, pages = {569-581}, volume = 52 }